- -

Cofinitely and co-countably projective spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

Cofinitely and co-countably projective spaces

Show full item record

Mendoza Iturralde, P.; Tkachuk, VV. (2002). Cofinitely and co-countably projective spaces. Applied General Topology. 3(2):185-195. https://doi.org/10.4995/agt.2002.2062

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82081

Files in this item

Item Metadata

Title: Cofinitely and co-countably projective spaces
Author: Mendoza Iturralde, Pablo Tkachuk, Vladimir V.
Issued date:
[EN] We show that X is cofinitely projective if and only if it is a finite union of Alexandroff compactatifications of discrete spaces. We also prove that X is co-countably projective if and only if X admits no disjoint ...[+]
Subjects: Cofinitely projective , Co-countably projective , Scattered compact
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2002.2062
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2002.2062
Project ID:
Research supported by Consejo Nacional de Ciencia y Tecnología (CONACYT) de México, grant 400200-5-28411-E
Type: Artículo



This item appears in the following Collection(s)

Show full item record